Next Article in Journal
A Real Neural Network State for Quantum Chemistry
Previous Article in Journal
Improved Golden Jackal Optimization for Optimal Allocation and Scheduling of Wind Turbine and Electric Vehicles Parking Lots in Electrical Distribution Network Using Rosenbrock’s Direct Rotation Strategy
 
 

Order Article Reprints

Journal: Mathematics, 2023
Volume: 11
Number: 1416

Article: On the Generalized Adjacency Spread of a Graph
Authors: by Maryam Baghipur, Modjtaba Ghorbani, Shariefuddin Pirzada and Najaf Amraei
Link: https://www.mdpi.com/2227-7390/11/6/1416

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop